Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 261, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Aug 8, 2014, 11:44 PM CDT for Buffalo County, Kearney County, Nebraska. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2014, 11:44 PM CDT (04:44 UTC)
- Expired
- Aug 9, 2014, 12:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Buffalo County, NE, Kearney County, NE
The radar
The Grand Island radar (KUEX), 48 km from the middle of the area, began a volume at 04:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 11:52 PM CDT | TSTM WND GST 60 | 6 N Minden, NE | EST 60 MPH OUTFLOW WIND GUST FROM STORM CHASER 6 NORTH OF MINDEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 7:48 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 613 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 2291 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
369
WUUS53 KGID 090444
SVRGID
NEC019-099-090530-
/O.NEW.KGID.SV.W.0261.140809T0444Z-140809T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1144 PM CDT FRI AUG 8 2014
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHEASTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 1230 AM CDT
* AT 1143 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MINDEN...OR
12 MILES SOUTHEAST OF KEARNEY...MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KEARNEY...MINDEN...GIBBON...SHELTON...HEARTWELL AND NORMAN.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 272 AND 292.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4083 9872 4035 9873 4035 9906 4067 9910
TIME...MOT...LOC 0443Z 323DEG 16KT 4057 9893
HAIL...1.00IN
WIND...60MPH
$$
HEINLEIN2 follow-up statements
799
WWUS53 KGID 090518
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1218 AM CDT SAT AUG 9 2014
NEC019-090526-
/O.CAN.KGID.SV.W.0261.000000T0000Z-140809T0530Z/
BUFFALO NE-
1218 AM CDT SAT AUG 9 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUFFALO COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED ON
THE NORTHERN SIDE OF THE STORM...WHICH INCLUDES SOUTHEASTERN BUFFALO
COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR SOUTH CENTRAL NEBRASKA.
LAT...LON 4035 9873 4035 9906 4065 9910 4065 9891
4069 9872
TIME...MOT...LOC 0516Z 344DEG 16KT 4049 9887
$$
NEC099-090530-
/O.CON.KGID.SV.W.0261.000000T0000Z-140809T0530Z/
KEARNEY NE-
1218 AM CDT SAT AUG 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR KEARNEY COUNTY...
AT 1216 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORMAN...OR
18 MILES SOUTHEAST OF KEARNEY...MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MINDEN...HEARTWELL AND NORMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4035 9873 4035 9906 4065 9910 4065 9891
4069 9872
TIME...MOT...LOC 0516Z 344DEG 16KT 4049 9887
HAIL...0.75IN
WIND...60MPH
$$
HEINLEIN553
WWUS53 KGID 090526
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1226 AM CDT SAT AUG 9 2014
NEC099-090535-
/O.EXP.KGID.SV.W.0261.000000T0000Z-140809T0530Z/
KEARNEY NE-
1226 AM CDT SAT AUG 9 2014
...THE SEVERE THUNDERSTORM WARNING FOR KEARNEY COUNTY WILL EXPIRE AT
1230 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR SOUTH CENTRAL NEBRASKA.
LAT...LON 4035 9873 4035 9906 4065 9910 4065 9891
4069 9872
TIME...MOT...LOC 0523Z 323DEG 16KT 4049 9887
$$
HEINLEINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:59 PM CDT, 4 hours 45 minutes earlier.
Area forecast discussion, Aug 8, 6:59 PM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 659 PM CDT FRI AUG 8 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 340 PM CDT FRI AUG 8 2014 LOTS OF UNCERTAINTY IN THE FORECAST ONCE AGAIN THIS AFTERNOON AS MODELS HAVE BEEN OVERDOING PRECIPITATION CHANCES FOR THE PAST FEW DAYS. THAT SAID...WE ARE STARTING TO SEE A LINE OF SHOWERS AND THUNDERSTORMS FORMING ACROSS NORTHERN/NORTH CENTRAL NEBRASKA THIS AFTERNOON IN AN AREA OF MODERATE INSTABILITY AND SHEAR...WHICH SEVERAL MODELS ARE PROPAGATING TOWARDS THE SOUTHEAST THROUGH THE AFTERNOON AND EVENING HOURS. IF 19Z HRRR/12Z WRF ARE CORRECT...WE SHOULD SEE AN AREA FAIRLY WIDESPREAD CONVECTION TRACK ACROSS THE HEART OF THE LOCAL AREA DURING THE EARLY EVENING HOURS...BUT KEPT PRECIPITATION IN THE CHANCE CATEGORY DUE TO MODEL PERFORMANCE THE LAST FEW DAYS. THAT SAID...IF STORMS ARE ABLE TO MAINTAIN AND REACH THE LOCAL AREA...COULD SEE SOME LARGE HAIL AND STRONG WINDS REACH THE WESTERN FRINGES OF THE LOCAL AREA...AND HIGHLIGHTED THIS POTENTIAL IN THE AFTERNOON HWO. WHILE MODELS KEEP SOME SHOWERS AND THUNDERSTORMS AROUND OVERNIGHT...THINK THE GREATEST POTENTIAL WILL BE DURING THE EVENING HOURS...WITH MORNING FOG FORMATION ONCE AGAIN A POSSIBILITY ACROSS A LARGE PORTION OF THE LOCAL AREA. WITH SREF PROBS ONCE AGAIN INDICATING GREATER THAN A 50 PERCENT CHANCE OF FOG FORMATION ACROSS OUR NORTHEAST...INCREASED WORDING TO MENTION AREAS OF FOG TOWARDS MORNING. OTHERWISE...THUNDERSTORM CHANCES SHOULD ONCE AGAIN INCREASE DURING THE AFTERNOON HOURS ON SATURDAY AS ANOTHER DISTURBANCE IS DEPICTED IN MODEL DATA...WITH THE BEST CHANCE LIKELY COMING IN THE LATE AFTERNOON OR EVENING HOURS SATURDAY. TEMPERATURES OVERNIGHT AND ON SATURDAY WILL LIKELY CONTINUE THEIR NEAR TO SLIGHTLY BELOW NORMAL TREND OF LATE. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 340 PM CDT FRI AUG 8 2014 FORECAST FOCUS IS ON THE CHANCES OF STORMS SATURDAY NIGHT THROUGH SUNDAY NIGHT AND WEDNESDAY THROUGH FRIDAY. MODELS ARE IN GENERAL AGREEMENT WITH MAJOR FEATURES. THE GENERAL PATTERN FEATURES ZONAL FLOW OVER THE FIRST FEW DAYS THEN A RIDGE OVER THE ROCKIES BEGINS TO PROGRESS EASTWARD RESULTING IN A NORTHWEST FLOW OVER OUR AREA. A COOL FRONT IS FORECAST TO DRIFT THROUGH THE AREA ON SUNDAY EVENING AND WILL PROVIDE A FOCUS FOR CONVECTION. THE ATMOSPHERE WILL BE UNSTABLE ENOUGH TO PRODUCE SOME STORMS SO CHANCES FOR PRECIPITATION ARE CONTINUED IN THE FORECAST FOR THAT PERIOD. A RIDGE BUILDS OVER THE AREA MID WEEK...SO NO STORMS MENTIONED IN FORECAST AT THIS TIME. HOWEVER...WEAK WAVES MAY MOVE THROUGH THE FLOW AND PRODUCE SOME ISOLATED CONVECTION. THEREFORE...AS WE GET CLOSER IN TIME...LOW CHANCES FOR STORMS MAY BE INTRODUCED ON THOSE DAYS. AS THE AREA GETS UNDER THE INFLUENCE OF THE NORTHWEST FLOW AT THE END OF THE WORKWEEK...CHANCES FOR PRECIPITATION INCREASE AGAIN AND ARE MENTIONED IN THE FORECAST. AS FOR TEMPS...THEY WILL BE NEAR NORMAL FOR THE PERIOD. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 655 PM CDT FRI AUG 8 2014 A LINE OF THUNDERSTORMS COULD MAKE THEIR WAY SOUTHEAST TONIGHT...BUT CEILINGS COULD BE TRICKY. LIGHT WIND COULD PROMPT MORE MVFR VISIBILITY AND MORE STRATUS IS EXPECTED TO DEVELOP OVERNIGHT INTO EARLY SATURDAY MORNING. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...ROSSI LONG TERM...EDDY AVIATION...HEINLEIN
Hazardous weather outlook, Aug 8, 9:33 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 933 PM CDT FRI AUG 8 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 100245- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 933 PM CDT FRI AUG 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA TONIGHT. A FEW OF THESE STORMS MAY BE SEVERE PRIOR TO 1 AM WITH THE PRIMARY THREATS BEING WIND GUSTS TO 65 MPH AND HALF DOLLAR SIZE HAIL. THE BETTER THREAT OF SEVERE THUNDERSTORMS WILL BE ACROSS SOUTH CENTRAL NEBRASKA WITH DECREASING CHANCES OF SEVERE STORMS AS YOU HEAD SOUTH INTO NORTH CENTRAL KANSAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERAL CHANCES FOR THUNDERSTORMS REMAIN IN THE FORECAST FROM SATURDAY THROUGH MONDAY...AND THEN AGAIN WEDNESDAY INTO THURSDAY. ALTHOUGH THE CURRENT WEATHER PATTERN PROMOTES CONSIDERABLE UNCERTAINTY IN PRECIPITATION FORECASTS BEYOND 12 TO 24 HOURS IN ADVANCE...IT CURRENTLY APPEARS THE SATURDAY EVENING INTO SUNDAY MORNING TIME FRAME FEATURES THE HIGHEST THUNDERSTORM CHANCES AND POTENTIAL FOR LOCALLY HEAVY RAINFALL. ALTHOUGH WIDESPREAD SEVERE THUNDERSTORM ACTIVITY IS NOT ANTICIPATED THIS WEEKEND...AT LEAST A FEW STRONG TO MARGINALLY SEVERE STORMS CANNOT BE RULED OUT...ESPECIALLY ON SATURDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT...MAINLY ACROSS PORTIONS OF SOUTH CENTRAL NEBRASKA. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY
In the hours before
Local storm report, Aug 8, 10:28 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1028 PM CDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM HAIL MILLER 40.93N 99.39W
08/08/2014 M0.50 INCH BUFFALO NE LAW ENFORCEMENT
DEPUTY REPORTING PEA TO DIME SIZED HAIL FALLING IN MILLER
&&
PBEDALocal storm report, Aug 8, 10:42 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1042 PM CDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL AMHERST 40.84N 99.27W
08/08/2014 M1.00 INCH BUFFALO NE TRAINED SPOTTER
SPOTTER REPORTED QUARTER SIZED HAIL WITH WINDS OF 50 MPH.
&&
PBEDASpecial weather statement, Aug 8, 10:48 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1048 PM CDT FRI AUG 8 2014 NEZ060-090430- DAWSON NE- 1048 PM CDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR DAWSON COUNTY UNTIL 1130 PM CDT... AT 1048 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 24 MILES NORTH OF COZAD TO 12 MILES WEST OF GOTHENBURG TO 32 MILES SOUTHWEST OF CAMBRIDGE...AND MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... COZAD...GOTHENBURG...EDDYVILLE AND FARNAM. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 234. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING FOR SOUTH CENTRAL NEBRASKA. LAT...LON 4104 9959 4070 9983 4070 10022 4104 10022 TIME...MOT...LOC 0348Z 275DEG 28KT 4120 10014 4086 10039 4073 10047 4009 10074 HEINLEIN
Local storm report, Aug 8, 11:10 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1110 PM CDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND GST 1 NE RIVERDALE 40.79N 99.15W
08/08/2014 E45 MPH BUFFALO NE PUBLIC
ESTIMATED 45 MPH AND PEA SIZE HAIL
&&
PFANNKUCHLocal storm report, Aug 8, 11:16 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1116 PM CDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL 2 NE KEARNEY 40.72N 99.06W
08/08/2014 E1.00 INCH BUFFALO NE COUNTY OFFICIAL
EST WIND GUSTS TO AROUND 30 MPH. HAIL THE SIZE OF
QUARTERS CURRENTLY FALLING.
&&
PBEDASpecial weather statement, Aug 8, 11:36 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1136 PM CDT FRI AUG 8 2014
NEZ060-090500-
DAWSON NE-
1136 PM CDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DAWSON COUNTY UNTIL 1200
AM CDT...
AT 1135 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR SUMNER...OR 11 MILES NORTHEAST OF LEXINGTON...MOVING EAST AT 20
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON...OVERTON AND SUMNER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR SOUTH CENTRAL NEBRASKA.
LAT...LON 4083 9991 4100 9978 4099 9943 4075 9942
4071 9943
TIME...MOT...LOC 0435Z 274DEG 19KT 4089 9959
HEINLEINThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:52 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Sherman | 38 min |
| Aug 8, 9:29 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 46 min |
| Aug 8, 10:01 PM CDT | Special Weather Statement | GID | Dawson | 44 min |
| Aug 8, 10:08 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson | 52 min |
| Aug 8, 10:34 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 41 min |
| Aug 8, 10:48 PM CDT | Special Weather Statement | GID | Dawson | 42 min |
| Aug 8, 11:07 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney | 38 min |
| Aug 8, 11:36 PM CDT | Special Weather Statement | GID | Dawson | 24 min |
| Aug 8, 11:48 PM CDT | Special Weather Statement | GID | Gosper, Phelps | 42 min |
| Aug 8, 11:56 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 49 min |
| Aug 9, 12:05 AM CDT | Special Weather Statement | GID | Dawson | 40 min |
| Aug 9, 12:07 AM CDT | Special Weather Statement | GID | Dawson | 38 min |
| Aug 9, 12:09 AM CDT | Areal Flood Advisory | GID | Buffalo | 3 hr |
| Aug 9, 12:30 AM CDT | Flash Flood Warning | GID | Buffalo | 4 hr |
| Aug 9, 12:44 AM CDT | Special Weather Statement | GID | Franklin | 46 min |
| Aug 9, 12:59 AM CDT | Special Weather Statement | GID | Buffalo | 46 min |
| Aug 9, 1:29 AM CDT | Special Weather Statement | GID | Adams, Franklin, Kearney, Webster | 46 min |
| Aug 9, 3:50 AM CDT | Special Weather Statement | GID | Phelps | 25 min |
| Aug 9, 3:56 AM CDT | Severe Thunderstorm Warning | GID | Harlan, Phelps | 49 min |
| Aug 9, 4:01 AM CDT | Special Weather Statement | GID | Dawson | 29 min |
| Aug 9, 4:20 AM CDT | Severe Thunderstorm Warning | GID | Dawson | 40 min |
| Aug 9, 8:10 AM CDT | Special Weather Statement | GID | Valley | 20 min |
| Aug 9, 8:31 AM CDT | Special Weather Statement | GID | Valley | 14 min |
| Aug 9, 8:48 AM CDT | Special Weather Statement | GID | Valley | 12 min |
| Aug 9, 9:44 AM CDT | Severe Thunderstorm Warning | GID | Valley | 31 min |
| Aug 9, 10:05 AM CDT | Special Weather Statement | GID | Nance | 25 min |
| Aug 9, 10:14 AM CDT | Severe Thunderstorm Warning | GID | Valley | 20 min |
| Aug 9, 10:46 AM CDT | Special Weather Statement | GID | Greeley | 14 min |
| Aug 9, 11:01 AM CDT | Special Weather Statement | GID | Greeley | 14 min |
| Aug 9, 11:44 AM CDT | Special Weather Statement | GID | Valley | 16 min |
| Aug 9, 12:00 PM CDT | Special Weather Statement | GID | Greeley | 45 min |
| Aug 9, 12:24 PM CDT | Severe Thunderstorm Warning | GID | Greeley | 36 min |
| Aug 9, 12:50 PM CDT | Severe Thunderstorm Warning | GID | Greeley | 40 min |
| Aug 9, 1:28 PM CDT | Special Weather Statement | GID | Greeley | 32 min |
| Aug 9, 2:15 PM CDT | Special Weather Statement | GID | Greeley | 45 min |
| Aug 9, 2:28 PM CDT | Severe Thunderstorm Warning | GID | Greeley | 27 min |
| Aug 9, 2:49 PM CDT | Areal Flood Advisory | GID | Greeley | 3 hr |
| Aug 9, 6:41 PM CDT | Special Weather Statement | GID | Franklin | 49 min |
| Aug 9, 6:46 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 29 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.